# SDR YENA2020032300258

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 58,842 hours, 21,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, WING / LH TRAILING EDGE / TOP SKIN OVERHANG RIBS 15-17 / CORROSION / WV 017 UPGRADE - PERMANENT REPAIR ; THIS REPAIR IS CLASSIFIED AS MAJOR.  THIS REPAIR HAS APPROVED DATA VIA REFERENCE /1/ AND WAS ACCOMPLISH VIA AEROMAN EA REFERENCE /2/.  A20-245-02 & A20-245-03 ARE CLASSIFIED AS OTHER BECAUSE THEY TRACK THE REPEAT INSPECTIONS.
